RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Xiaolan Yi,

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:115
Abstract pages:1504
Full texts:644
References:268
E-mail:

http://www.mathnet.ru/eng/person47636
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. Ballester-Bolinches, S. F. Kamornikov, O. L. Shemetkova, X. Yi, “On subgroups of finite groups with a cover and avoidance property”, Sib. Èlektron. Mat. Izv., 13 (2016),  950–954  mathnet  isi
2013
2. Xiaolan Yi, A. N. Skiba, “On some generalizations of permutability and $S$-permutability”, PFMT, 2013, 4(17),  47–54  mathnet
2012
3. Kh. A. Al-Sharo, Olga Shemetkova, Xiaolan Yi, “On $S$-quasinormally embedded subgroups of finite groups”, Algebra Discrete Math., 13:1 (2012),  18–25  mathnet  mathscinet  zmath
2010
4. Yi Xiaolan, L. A. Shemetkov, “The Formation of Finite Groups with a Supersolvable $\pi$-Hall Subgroup”, Mat. Zametki, 87:2 (2010),  280–286  mathnet  mathscinet  zmath; Math. Notes, 87:2 (2010), 258–263  isi  scopus
5. Jianhong Huang, Fengyan Xie, Xiaolan Yi, “$S$-$C$-permutably embedded subgroups of finite groups”, PFMT, 2010, 3(4),  41–48  mathnet
6. Xiaolan Yi, “On finite groups with special Sylow $p$-subgroups”, Sibirsk. Mat. Zh., 51:3 (2010),  547–552  mathnet  mathscinet  zmath  elib; Siberian Math. J., 51:3 (2010), 435–438  isi  scopus
2008
7. Lei Shi, Guo Wenbin, Yi Xiaolan, “On $X$-$s$-permutable subgroups of finite groups”, Tr. Inst. Mat., 16:1 (2008),  100–105  mathnet
8. L. A. Shemetkov, Yi Xiaolan, “On the $p$-length of finite $p$-soluble groups”, Tr. Inst. Mat., 16:1 (2008),  93–96  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020